# SDR GLBA20120207G

- Difficulty date: February 7, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 32,249 hours, 39,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND A CRACK ON THE FUSELAGE FRAME AT FS 456 BETWEEN STRINGER 4L AND STRINGER 5L AT THE FORWARD LONG SNUBBER MOUNT, .75" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-007.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
